L U factorizations

Cony M. Lau; Thomas L. Markham

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 4, page 546-550
  • ISSN: 0011-4642

How to cite


Lau, Cony M., and Markham, Thomas L.. "$LU$ factorizations." Czechoslovak Mathematical Journal 29.4 (1979): 546-550. <http://eudml.org/doc/13158>.

author = {Lau, Cony M., Markham, Thomas L.},
journal = {Czechoslovak Mathematical Journal},
keywords = {LU factorizations; matrix inversion; Gaussian elimination},
language = {eng},
number = {4},
pages = {546-550},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$LU$ factorizations},
url = {http://eudml.org/doc/13158},
volume = {29},
year = {1979},

AU - Lau, Cony M.
AU - Markham, Thomas L.
TI - $LU$ factorizations
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 4
SP - 546
EP - 550
LA - eng
KW - LU factorizations; matrix inversion; Gaussian elimination
UR - http://eudml.org/doc/13158
ER -


  1. V. N. Faddeeva, Computational Methods of Linear Algebra, Dover, New York, 1959. (1959) Zbl0086.10802MR0100344
  2. F. R. Gantmacher, The Theory of Matrices, Vol. 1, Chelsea, New York, 1959. (1959) MR1657129
  3. A. S. Householder, Lectures on Numerical Algebra, Mathematical Association of America, 1972. (1972) MR0408186

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.